# SDR DALA2016051103866

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 75,466 hours, 33,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1380, RBL 26, CHANNEL IS CORRODED AT CARGO NET MOUNT FITTING.  REMOVED CORROSION AND OUT OF LIMITS.  REPLACED SIDE PANEL AND SPLICE IAW DWG AND SRM.
